City Research Online

Items where Author is "Bowman, C."

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Type | No Grouping
Number of items: 22.

Bowman, C., Cox, A. ORCID: 0000-0001-9799-3122, Hazi, A. ORCID: 0000-0001-7264-2211 & Michailidis, D. (2021). Path combinatorics and light leaves for quiver Hecke algebras. Mathematische Zeitschrift, doi: 10.1007/s00209-021-02829-0

Bowman, C., Cox, A. ORCID: 0000-0001-9799-3122 & Hazi, A. ORCID: 0000-0001-7264-2211 (2020). Path isomorphisms between quiver Hecke and diagrammatic Bott-Samelson endomorphism algebras. .

Bowman, C., De Visscher, M. ORCID: 0000-0003-0617-2818 & Enyang, J. (2020). The co-Pieri rule for stable Kronecker coefficients. Journal of Combinatorial Theory: Series A, 177, 105297.. doi: 10.1016/j.jcta.2020.105297

Cox, A. ORCID: 0000-0001-9799-3122 & Bowman, C. (2018). Modular decomposition numbers of cyclotomic Hecke and diagrammatic Cherednik algebras: a path theoretic approach. Forum of Mathematics, Sigma, 6(E11), doi: 10.1017/fms.2018.9

Gordan, A. L., Goodman, C., Davies, S. L. , Dening, T., Gage, H., Meyer, J., Schneider, J., Bell, B. G., Jordan, J., Martin, F. C., Iliffe, S., Bowman, C., Gladman, J. R. F., Victor, C., Mayrhofer, A, Handley, M. J. & Zubair, M. (2018). Optimal healthcare delivery to care homes in the UK: a realist evaluation of what supports effective working to improve healthcare outcomes. Age and Ageing, doi: 10.1093/ageing/afx195

Devi, R., Meyer, J. ORCID: 0000-0001-5378-2761, Banerjee, J. , Goodman, C., Gladman, J. R. F., Dening, T., Chadborn, N., Hinsliff-Smith, K., Long, A., Usman, A., Housely, G., Bowman, C., Martin, F., Logan, P., Lewis, S. & Gordon, A. L. (2018). Quality improvement collaborative aiming for Proactive HEAlthcare of Older People in Care Homes (PEACH). BMJ Open(8), e023287. doi: 10.1136/bmjopen-2018-023287

Goodman, C., Davies, S. L., Gordon, A. L. , Dening, T., Gage, H., Meyer, J. ORCID: 0000-0001-5378-2761, Schneider, J., Bell, B., Jordan, J., Martin, F., Iliffe, S., Bowman, C., Gladman, J. R. F., Victor, C., Mayrhofer, A., Handley, M. & Zubair, M. (2017). Optimal NHS service delivery to care homes: a realist evaluation of the features and mechanisms that support effective working for the continuing care of older people in residential settings. Health Services and Delivery Research, 5(29), doi: 10.3310/hsdr05290

Bowman, C., De Visscher, M. & Enyang, J. (2017). Simple modules for the partition algebra and monotone convergence of Kronecker coefficients. International Mathematics Research Notices, doi: 10.1093/irmn/rnx095

Bowman, C. & Meyer, J. (2017). Care home leadership: action is needed. Age and Ageing, 46(4), pp. 534-535. doi: 10.1093/ageing/afx030

Goodman, C., Dening, T., Gordon, A. L. , Davies, S. L., Meyer, J. ORCID: 0000-0001-5378-2761, Martin, F. C., Gladman, J. R. F., Bowman, C., Victor, C., Handley, M. J., Gage, H., Iliffe, S. & Zubair, M. (2016). Effective health care for older people living and dying in care homes: a realist review. BMC Health Services Research, 16, 269. doi: 10.1186/s12913-016-1493-4

Iliffe, S., Davies, S. L., Gordon, A. L. , Schneider, J., Dening, T., Bowman, C., Gage, H., Martin, F. C., Gladman, J. R. F., Victor, C., Meyer, J. & Goodman, C. (2016). Provision of NHS generalist and specialist services to care homes in England: review of surveys. Primary Health Care Research & Development, 17(02), pp. 122-137. doi: 10.1017/S1463423615000250

Bowman, C., Cox, A. & Speyer, L. (2016). A Family of Graded Decomposition Numbers for Diagrammatic Cherednik Algebras. International Mathematics Research Notices, doi: 10.1093/imrn/rnw101

Goodman, C., Davies, S. L., Gordon, A. L. , Meyer, J., Dening, T., Gladman, J. R. F., Iliffe, S., Zubair, M., Bowman, C., Victor, C. & Martin, F. C. (2015). Relationships, Expertise, Incentives, and Governance: Supporting Care Home Residents' Access to Health Care. An Interview Study From England. Journal of the American Medical Directors Association, 16(5), pp. 427-432. doi: 10.1016/j.jamda.2015.01.072

De Visscher, M., Bowman, C. & King, O. (2015). The blocks of the partition algebra in positive characteristic. Algebras and Representation Theory, 18(5), pp. 1357-1388. doi: 10.1007/s10468-015-9544-9

De Visscher, M., Bowman, C. & Orellana, R. (2015). The partition algebra and the Kronecker coefficients. Transactions of the American Mathematical Society, 367, pp. 3647-3667. doi: 10.1090/S0002-9947-2014-06245-4

Gordon, A. L., Goodman, C., Dening, T. , Davies, S. L., Gladman, J. R. F., Bell, B. G., Zubair, M., Handley, M. J., Meyer, J., Bowman, C., Gage, H., Iliffe, S. R., Martin, F. C., Schneider, J. & Victor, C. (2014). The Optimal Study: Describing the Key Components of Optimal Health Care Delivery to UK Care Home Residents: A Research Protocol. Journal of the American Medical Directors Association, 15(9), pp. 681-686. doi: 10.1016/j.jamda.2014.06.011

Goodman, C., Gordon, A.L., Martin, F. C. , Davies, S.L., Iliffe, S., Bowman, C., Schneider, J., Meyer, J., Victor, C., Gage, H., Gladman, J. R. F. & Dening, T. (2014). Effective health care for older people resident in care homes: the optimal study protocol for realist review. Systematic Reviews, 3(49), doi: 10.1186/2046-4053-3-49

Bowman, C. & Meyer, J. (2014). Formative Care: defining the purpose and clinical practice of care for the frail. Journal of the Royal Society of Medicine, 107(3), pp. 95-98. doi: 10.1177/0141076813512298

Bowman, C. & Cox, A. (2014). Decomposition numbers for Brauer algebras of type G(m,p,n) in characteristic zero. Journal of Pure and Applied Algebra, 218(6), pp. 992-1002. doi: 10.1016/j.jpaa.2013.10.014

Bowman, C., Cox, A. & De Visscher, M. (2013). Decomposition numbers for the cyclotomic Brauer algebras in characteristic zero. Journal of Algebra, 378, pp. 80-102. doi: 10.1016/j.jalgebra.2012.12.020

De Visscher, M., Bowman, C. & Orellana, R. (2013). The partition algebra and the Kronecker product (Extended Abstract). Paper presented at the DMTCS Proceedings, 25th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2013), 24 June - 28 June 2013, Paris, France.

Bowman, C., Cox, A. ORCID: 0000-0001-9799-3122, Hazi, A. ORCID: 0000-0001-7264-2211 & Michailidis, D. Path combinatorics and light leaves for quiver Hecke algebras. Mathematische Zeitschrift,

This list was generated on Thu Jan 27 05:47:10 2022 UTC.